# SDR UALA2009072002147

- Difficulty date: July 19, 2009
- Submitted: July 20, 2009
- Operation: Air carrier
- Aircraft: N656UA
- Make and model: Boeing 767322
- Aircraft serial: 25394
- Aircraft time: 70,242 hours, 11,384 cycles
- Engine: Pwa PW4060
- System (JASC): 2150 · Cabin Cooling System
- Part: Valve
- Part number: 3964622
- Part serial: 41
- Condition: Failed
- Location: Rt Ac Pack
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT PACK OFF.  REPLACED RIGHT PACK VALVE, OPERATIONAL NORMAL.
